# SDR DHL2001367519

- Difficulty date: February 12, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA340141A
- Part serial: TA1334
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, COPILOT WINDSCREEN SCRATCHED INNER PLY.  REPLACED COPILOTS WINDSCREEN IAW AMM 56-11-11, OPS CHECK GOOD.
